# SDR AU970319

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- Engine: Amtr 582
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Separated
- Location: Tail Wheel
- Stage of operation: LD
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL WHEEL SEPARATED FROM AIRCRAFT - AIRCRAFT RAN OFF STRIP - DAMAGE TO RH WING TIP , PITOT AND RH UNDERCARRIAGE LEG - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
